ON REAL CURVE CONSTRUCTION FOR ASYMPTOTIC CRITICAL VALUE SET OF A POLYNOMIAL MAP


TANABE S. , Gunduz A., ERSOY B. A.

COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES, vol.74, no.5, pp.649-657, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 74 Issue: 5
  • Publication Date: 2021
  • Doi Number: 10.7546/crabs.2021.05.02
  • Title of Journal : COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES
  • Page Numbers: pp.649-657

Abstract

In this note we present a method to construct a curve approaching an asymptotic critical value of a real polynomial map. Our main concern is to find real coefficients of parametric representation of the curve. This study can be applied to optimisation problems.